# SDR R61A20100532

- Difficulty date: November 8, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 15,253 hours, 9,839 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Malfunctioned
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED R-2 DOOR SLIDE ARMED INDICATOR WASN'T SHOWING GREEN.  MAINTENANCE WAS DISPATCHED TO THE A/C TO TROUBLESHOOT.  MTX TROUBLESHOT PER EMB AMM AND COULDN'T DUPLICATE THE ISSUE, AND REPORTED ALL WAS OPERATING NORMALLY.
